03-01-2004, 08:28 AM #1
Has anyone had severe headaches as a side effect, and did they wear off?
CathOne day at a time
03-14-2004, 09:33 PM #2
- Join Date
- Oct 2002
Are you asking about these side effects from Neurotin? If so, I have been on it for a long while and have not had headaches from it. You definately should call your doctor today!
Good luck and feel better!!
03-14-2004, 10:45 PM #3
I agree that you should ask your physician.
DonnaHave you checked the ICN Shop?
http://www.icnsales.com for US & Canada
http://www.icnshop.com for all others
Patient Help: http://www.ic-network.com/patientlinks.html
Diet list: http://www.ic-network.com/diet/2009icdietlist.pdf
You'll find my story at: http://www.ic-network.com/patientstories/donna.html
I am not a medical authority nor do I offer medical advice. In all cases, I strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.
Anyone who says something is foolproof hasn't met a determined fool
03-15-2004, 03:56 PM #4
No. My neurologist prescribed nuerontin for pain because I was having so many migraines,1-3 a week. It has not only alleviated migraines but also huge improvement with ic pain. So I have good things to say about it. I agree that you should contact your dr. Sometimes headaches can be a side effect and go away after a week or two, of course you may not be able to wait.
Good luck to you.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)
By lotsofgirls in forum Pain Management For Interstitial CystitisReplies: 15Last Post: 03-11-2004, 10:42 AM
By dminton in forum Pain Management For Interstitial CystitisReplies: 6Last Post: 01-21-2004, 06:21 AM
By ICNJess in forum Pain Management For Interstitial CystitisReplies: 13Last Post: 01-20-2004, 05:28 PM
By debbie in forum Bladder Augmentation & RepairReplies: 35Last Post: 10-15-2002, 10:36 AM